# SDR DL72S953286

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, FUSELAGE FILLET FAIRING     ACCESS PANELS 3448 RT AND 3348 LT CORRODED AT HINGE ATTACH POINTS.  REPAIRED PER MM 53-30-1.
